# SDR MWEA97739

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corrosion
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHK, FOUND MODERATE TO HEAVY CORROSION AROUND SCREW HOLE RT EXTERNAL SKIN STA 813 L25 LWR SKIN SEAM.  MTC REPAIRED IAW DAC SVC-ORD-0151/ ATC 18JUN97.
